Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conformality and isometry of Riemannian manifolds to spheres


Authors: Chuan-Chih Hsiung and Louis W. Stern
Journal: Bull. Amer. Math. Soc. 76 (1970), 1253-1256
MSC (1970): Primary 5325, 5372; Secondary 5747
DOI: https://doi.org/10.1090/S0002-9904-1970-12625-8
MathSciNet review: 0267484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C.-C. Hsiung, On the group of conformal transformations of a compact Riemannian manifold, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1509-1513. MR 32 #6372. MR 188945
  • 2. C.-C. Hsiung and L. R. Mugridge, Conformal changes of metrics on a Riemannian manifold, Math. Z.(to appear). MR 279735
  • 3. A. Lichnerowicz, Sur les transformations conformes d'une variété riemannienne compacte, C. R. Acad. Sci. Paris 259 (1964), 697-700. MR29 #4007. MR 166734
  • 4. K. Yano, On Riemannian manifolds admitting an infinitesimal conformal transformation, Math. Z. 113 (1970), 205-214. MR 261501
  • 5. K. Yano and M. Obata, Sur le groupe de transformations conformes d'une variété de Riemann dont le scalaire de courbure est constant, C. R. Acad. Sci. Paris 260 (1965), 2698-2700. MR 31 #697. MR 176425
  • 6. K. Yano and M. Obata, Conformal changes of Riemannian metrics, J. Differential Geometry 4 (1970), 53-72. MR 261500

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5325, 5372, 5747

Retrieve articles in all journals with MSC (1970): 5325, 5372, 5747


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12625-8

American Mathematical Society